advertisement
Question
Posted by: ciska | 2004/01/15

Doc, I'M WORRIED

Hi,

I had my period for 2 days! Now I only have a brown discharge. Usually I start on Monday and go through to Friday with a very heavy period. I stopped yesterday all of a sudden and this morning there's only a brown discharge! COULD I BE... PREGNANT? It was funny to me how light the flow was. I'm really confused!

Thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are on the Pill if I recall correctly. The light period is probably an effect of skipping the placebos, as I mentioned in reply to your last mail.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: www | 2004/01/15

As far as I understood from your previous posts you are on Triphasil and the only thing you did that is worrying you, is that you skipped the placebo pills and instead went straight on to your next pack of active pills, right?
If this is the case, then the chances that you are pregnant are exactly the same as what they are every month when you're on the pill.
If this is not the case and if you've forgotten to take some of your pills or if you've been taking antibiotics, then the effectiveness of the pill could have been compromised and you could be pregnant.

Otherwise, you really shouldn't be worried.

Reply to www

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement